American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Adrian Ioana. W$^{*}$–superrigidity for Bernoulli actions of property (T) groups. J. Amer. Math. Soc. 24 (2011) 1175-1226. MR 2813341.
Abstract, references, and article information   
View Article: PDF

[2] Sorin Popa and Stefaan Vaes. Actions of $\mathbb {F}_\infty $ whose II$_1$ factors and orbit equivalence relations have prescribed fundamental group. J. Amer. Math. Soc. 23 (2010) 383-403. MR 2601038.
Abstract, references, and article information   
View Article: PDF

[3] Thierry Giordano, Hiroki Matui, Ian F. Putnam and Christian F. Skau. Orbit equivalence for Cantor minimal $\mathbb{Z}^{2}$-systems. J. Amer. Math. Soc. 21 (2008) 863-892. MR 2393431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sorin Popa. On the superrigidity of malleable actions with spectral gap. J. Amer. Math. Soc. 21 (2008) 981-1000. MR 2425177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Marmi, P. Moussa and J.-C. Yoccoz. The cohomological equation for Roth-type interval exchange maps. J. Amer. Math. Soc. 18 (2005) 823-872. MR 2163864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Damien Gaboriau and Sorin Popa. An uncountable family of nonorbit equivalent actions of $\mathbb{F}_n$. J. Amer. Math. Soc. 18 (2005) 547-559. MR 2138136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Simon Thomas. The classification problem for torsion-free abelian groups of finite rank. J. Amer. Math. Soc. 16 (2003) 233-258. MR 1937205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Scot Adams and Alexander S. Kechris. Linear algebraic groups and countable Borel equivalence relations. J. Amer. Math. Soc. 13 (2000) 909-943. MR 1775739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1